# SDR IPXA2023052535629

- Difficulty date: May 13, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N374UP
- Make and model: Boeing 767-300
- Aircraft serial: 65909
- Aircraft time: 5,327 hours, 2,095 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: NA
- Part serial: NA
- Condition: Dented
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT I/B MAIN T/E FLAP HAS DENT EO 86959 REQ 2 PREVIOUSLY C/W ON  T3F18E001TM9H, PLS SEE NEW FAULT T3F18E001TNY5
